MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4.5PED
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Extubate (2402)
Date of Event 07/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device's neck flange was tore after 10 days of use.The customer indicated that the patient was re-cannulated.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of pediatric tracheostomy tube part number 4.5ped was received for evaluation and a visual inspection was performed and it was observed one of the eyelets is broken.The failure mode is not related to our manufacturing process since that condition cannot be reproduced in manufacturing process.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7797257
Report Number2936999-2018-00525
Device Sequence Number11156431
Product Code JOH
UDI-Device Identifier30884522026721
UDI-Public30884522026721
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.5PED
Device Catalogue Number4.5PED
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2018
Initial Date Received by Manufacturer 08/02/2018
Supplement Date Received by Manufacturer10/16/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;